# SDR ASAA2021081135682

- Difficulty date: August 11, 2021
- Submitted: August 14, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 22,021 hours, 7,031 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 PACK LIGHT ILLUMINATED ON RECALL. RESETS WITH MASTER CAUTION. GROUNDED - YES. PERFORMED PACK ZONE TEMPERATURE CONTROL UNIT (PZTC) BITE #2 PZTC FAULTED RH RAM AIR EXIT ACTUATOR. ACCOMPLISHED B737-900 FIM 21-62 TASK 854 INITIAL EVALUATION AFTER PZTC BITE FAULTS CLEARED. GROUND VERIFICATION TEST SUCCESSFUL.
